A 21-year-old female asked:
I'm on ortho tri cyclean lo. last month while taking it i missed 3 days so i had a period. now i started a new pack sunday and still have my period. ?
1 doctor answer • 1 doctor weighed in
Family Medicine 26 years experience
Ocp and period: I would advise you to continue the pack and hopefully your period stops. If it does, I would recommend NOT to take the last week of your pack (sugar pills) and go right into the first pill of your next pack and continue as normal. If period does not stop in 5-7 days, please see your gyn provider. Hope this helps. Good luck.
4k viewsAnswered >2 years ago
Last updated Jun 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.